# SDR 2012FA0000555

- Difficulty date: July 12, 2012
- Submitted: August 10, 2012
- Operation: General aviation
- Aircraft: N187SF
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: 08SC190
- Engine: Rotax ROTAX912ULS
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Leg Assy
- Part number: SG0270N
- Condition: Broken
- Location: Nlg
- Part time: 277 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING THREE SUCCESSFUL TOUCH AND GO LANDINGS, PILOT WAS ATTEMPTING A FOURTH WHEN THE NOSE GEAR COLLAPSED CAUSING THE PROPELLER TO IMPACT THE RUNWAY.  SUBSEQUENT INVESTIGATION REVEALED THE NLG NOSE LEG WAS COMPLETELY BROKEN AT THE UPPER ATTACH POINT GUSSET.
